Wyoming, 2011Hail in Wyoming, August 25, 2011
August 25, 2011 · NWS RIW · 1 event in 1 county or zone
A strong thunderstorm moved into Yellowstone National Park from southwest Montana producing quarter sized hail at the Canyon Visitor Center.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong thunderstorm moved into Yellowstone National Park from southwest Montana producing quarter sized hail at the Canyon Visitor Center.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Aug 25, 2:43 PM MST, 2 hours 47 minutes earlier.
Area forecast discussion, Aug 25, 2:43 PM MST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
343 PM MDT THU AUG 25 2011
.SHORT TERM...TONIGHT THROUGH SUNDAY
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE
THROUGH THE EVENING AS MONSOONAL MOISTURE COMBINES WITH THE DYNAMIC
EFFECTS OF A PASSING SHORTWAVE TROUGH. THE GREATEST THREAT WITH
THESE STORMS WILL BE GUSTY WIND AND FREQUENT LIGHTNING. DEWPOINTS
HAVE RISEN INTO THE UPPER 40S TO LOW 50S OVER THE WESTERN HALF OF
THE STATE THIS AFTERNOON. SHOWERS WILL END THIS EVENING WITH THE
PASSAGE OF THE SHORTWAVE. A WEAK SHORTWAVE MAY HELP REGENERATE
SHOWERS OVER THE NORTHWEST MOUNTAINS DURING THE MORNING HOURS
FRIDAY. A LARGE RIDGE CENTERED OVER THE FOUR CORNERS AREA WILL
CONTINUE TO BRING MONSOON MOISTURE TO THE CWA THROUGH THE
WEEKEND. A GENERAL COOLING TREND IS EXPECTED FOR THE NEXT FEW
DAYS WITH THE SUBTROPICAL MOISTURE FIRMLY IN PLACE. TEMPERATURES
ON FRIDAY WILL BE ABOUT 5 DEGREES COOLER THAN TODAY WITH
TEMPERATURES COOLING TO NEAR NORMAL FOR THE WEEKEND. MARGINAL
INSTABILITY WILL KEEP SHOWERS AND THUNDERSTORMS AROUND THE AREA
EACH AFTERNOON THROUGH SUNDAY.
.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY
GLOBAL MODELS CONTINUE TO STRUGGLE ON TIMING OF A SHORTWAVE TROUGH
THIS WEEKEND. THE GFS CONTINUES TO BE THE SLOWEST...NOT PUSHING IT
THROUGH UNTIL SUNDAY NIGHT/MONDAY...WHILE THE ECMWF AND GEM PUSH
THIS FEATURE ACROSS BY EARLY SUNDAY. DESPITE THESE DIFFERENCES THE
MEDIUM RANGE MODELS STILL SHOW A COLD FRONT MOVING ACROSS THE AREA
SATURDAY NIGHT/SUNDAY TIME FRAME...BUT ARE NOT AS COOL AS THEY WERE
24 HOURS AGO.
MEDIUM RANGE MODELS ARE THEN SHOWING A LONGWAVE TROUGH TRYING TO
ESTABLISH ITSELF ACROSS THE WEST COAST LATE MONDAY/TUESDAY...WITH
AMPLIFICATION STILL MUCH IN QUESTION. HOWEVER...IT LOOKS LIKE THE
AREA WILL BE IN A WARM...WEST TO SOUTHWEST FLOW NEXT WORK WEEK
...WITH POSSIBLY A COLD FRONT AFFECTING PORTIONS OF THE AREA LATE IN
THE EXTENDED. FIRE WEATHER BEHAVIOR COULD BECOME EXTREME IN PLACES
NEXT TUESDAY AND WEDNESDAY WHEN WARM TEMPS...LOW RH AND BREEZY WINDS
COULD ALL COMBINE.
HARD TO PIN POINT ISOLATED TO LOCALLY SCATTERED CONVECTION...FOR
BOTH TIME AND LOCATION FOR THE ENTIRE EXTENDED...DUE TO CONSIDERABLE
MODEL UNCERTAINTY IN THE DETAILS. THUS HAVE BROAD BRUSHED LOW
POPS THROUGH THE EXTENDED.
TEMPERATURES IN THE EXTENDED ARE GENERALLY EXPECTED TO BE 5-10 DEGREES
ABOVE AVERAGE.
&&
.AVIATION...
AREAS OF SMOKE WITH PARTIAL TERRAIN OBSCURATIONS WILL OCCUR VCNTY
KJAC AND POSSIBLY KCOD KMTR AND KU25...CONDITIONS WILL LIKELY STAY
VFR...LOCALLY DIPPING TO MVFR TOWARD MORNING AS THE SMOKE SETTLES IN
VALLEYS. AN UPPER LEVEL DISTURBANCE WILL PUSH SCATTERED -SHRA AND
ISOLD TSTMS ACROSS THE STATE THROUGH 03Z FRI...ISOLD SHOWERS COULD
CARRY ON IN THE NORTH AFTER MIDNIGHT. TSTMS WILL REDEVELOP AFTER 18Z
FRI AND DISSIPATE WITH SUNSET FRI NIGHT.
&&
.FIRE WEATHER...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED EACH
AFTERNOON THROUGH THE WEEKEND AS SUBTROPICAL MOISTURE HAS MOVED IN
OVER THE AREA. RH VALUES WILL STAY ABOVE CRITICAL LEVELS IN MOST
AREAS WITH THE INCREASED ATMOSPHERIC MOISTURE AND A GENERAL COOLING
TREND. BREEZY CONDITIONS ARE LIKELY FRIDAY IN MOUNTAINOUS AREAS BUT
LIGHTER WINDS ARE EXPECTED FOR SATURDAY.
&&
.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...BERC
LONG TERM...ALLEN
AVIATION...ALLEN
FIRE WEATHER...BERC
Hazardous weather outlook, Aug 25, 2:00 AM MST, 15 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
300 AM MDT THU AUG 25 2011
WYZ001>020-022>030-261200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
300 AM MDT THU AUG 25 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.
.DAY ONE...TODAY AND TONIGHT
SMOKE FROM FIRES ACROSS WESTERN WYOMING WILL CONTINUE TO IMPACT
PORTIONS OF WESTERN AND CENTRAL WYOMING TODAY. THIS SMOKE MAY
DECREASE AIR QUALITY ACROSS IMPACTED AREAS.
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
ACROSS MUCH OF CENTRAL AND WESTERN WYOMING THIS AFTERNOON. GUSTY WIND
AND DANGEROUS LIGHTNING WILL BE THE PRIMARY HAZARDS FROM THIS
ACTIVITY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY INTO
SATURDAY AS A COLD FRONT APPROACHES THE AREA.
ELEVATED FIRE WEATHER BEHAVIOR IS POSSIBLE TUESDAY AND WEDNESDAY...
DUE TO WARM TEMPERATURES...LOW RELATIVE HUMIDITY AND BREEZY
CONDITIONS.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER.
TEAM RIVERTON
In the hours before
Special weather statement, Aug 25, 3:42 PM MST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
442 PM MDT THU AUG 25 2011
WYZ019-026>030-252330-
EAST SWEETWATER COUNTY WY-FLAMING GORGE WY-GREEN MOUNTAINS AND
RATTLESNAKE RANGE WY-ROCK SPRINGS AND GREEN RIVER WY-SOUTH LINCOLN
COUNTY WY-UPPER GREEN RIVER BASIN WY-
442 PM MDT THU AUG 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUBLETTE...SOUTHEASTERN
LINCOLN AND NORTHWESTERN SWEETWATER COUNTIES UNTIL 530 PM MDT...
AT 440 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
U.S. HWY 189 MILE MARKER 90 TO U.S. HWY 30 MILE MARKER 90...AND
MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
STATE HWY 372 MILE MARKER 30 AND GRANGER AROUND 455 PM MDT.
STATE HWY 28 MILE MARKER 100 AROUND 500 PM MDT.
STATE HWY 372 MILE MARKER 20 AND SEEDSKADEE NATIONAL WILDLIFE REFUGE
AROUND 505 PM MDT.
STATE HWY 28 MILE MARKER 110 AROUND 515 PM MDT.
STATE HWY 372 MILE MARKER 10 AROUND 520 PM MDT.
STATE HWY 28 MILE MARKER 120 AND I80 EXIT 83 AROUND 525 PM MDT.
I80 EXIT 85...U.S. HWY 191 MILE MARKER 40 AND FARSON AROUND 530 PM
MDT.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 73 AND
107.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4159 11023 4242 11022 4212 10911 4148 10921
TIME...MOT...LOC 2242Z 270DEG 28KT 4228 11004 4160 11008
ALLEN
Special weather statement, Aug 25, 4:08 PM MST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
508 PM MDT THU AUG 25 2011
WYZ001-260000-
YELLOWSTONE NATIONAL PARK WY-
508 PM MDT THU AUG 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YELLOWSTONE
NATIONAL PARK IN NORTHWEST WYOMING UNTIL 600 PM MDT...
AT 506 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF WEST YELLOWSTONE...MOVING
EAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
WEST ENTRANCE RD AROUND 540 PM MDT.
MADISON...HARLEQUIN LAKE AND FIREHOLE CANYON AROUND 555 PM MDT.
NORRIS-CANYON RD...GRAND LOOP RD NORRIS TO MADISON...GIBBONS FALLS
AND TWIN LAKES AROUND 600 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4490 11105 4491 11105 4494 11066 4457 11076
4463 11105 4489 11106
TIME...MOT...LOC 2308Z 281DEG 26KT 4478 11133
MEUNIERSpecial weather statement, Aug 25, 4:17 PM MST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
517 PM MDT THU AUG 25 2011
WYZ004-008>010-260000-
BIGHORN MOUNTAINS SOUTHEAST WY-BIGHORN MOUNTAINS WEST WY-NORTH BIG
HORN BASIN WY-NORTHEAST JOHNSON COUNTY WY-
517 PM MDT THU AUG 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BIG HORN AND NORTHWESTERN
JOHNSON COUNTIES IN NORTH CENTRAL WYOMING UNTIL 600 PM MDT...
AT 516 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
DAYTON TO 9 MILES NORTHWEST OF MEDICINE LODGE STATE SITE...AND MOVING
EAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
RURAL EASTERN BIG HORN COUNTY THROUGH 600 PM MDT
RURAL NORTHWESTERN JOHNSON COUNTY THROUGH 600 PM MDT
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4464 10752 4465 10750 4462 10747 4460 10738
4457 10736 4456 10690 4426 10701 4432 10777
4468 10756 4468 10754
TIME...MOT...LOC 2317Z 271DEG 14KT 4482 10735 4436 10769
WOLCOTTSpecial weather statement, Aug 25, 4:26 PM MST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
526 PM MDT THU AUG 25 2011
WYZ012-013-260015-
JACKSON HOLE WY-TETON AND GROS VENTRE MOUNTAINS WY-
526 PM MDT THU AUG 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TETON COUNTY IN NORTHWEST
WYOMING UNTIL 615 PM MDT...
AT 523 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES EAST OF KELLY...OR 17 MILES SOUTH OF
MORAN JUNCTION...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN...SMALL HAIL...AND FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
U.S. HWY 287/26 MILE MARKER 20 AROUND 605 PM MDT.
TOGWOTEE PASS AROUND 610 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4396 11006 4353 11006 4349 11044 4364 11056
TIME...MOT...LOC 2326Z 241DEG 21KT 4361 11039
WOLCOTT
Special weather statement, Aug 25, 5:01 PM MST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
601 PM MDT THU AUG 25 2011
WYZ001-260045-
YELLOWSTONE NATIONAL PARK WY-
601 PM MDT THU AUG 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PARK COUNTY UNTIL
645 PM MDT...
AT 556 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GALLATIN LAKE...OR 12 MILES SOUTHWEST OF
MAMMOTH...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
LAKE OF THE WOODS AND OSPREY FALLS AROUND 610 PM MDT.
GREBE LAKE AROUND 620 PM MDT.
CASCADE LAKE AROUND 625 PM MDT.
DUNRAVEN PASS...FLOATING ISLAND LAKE AND GRAND LOOP RD TOWER TO
MAMMOTH AROUND 630 PM MDT.
GRAND LOOP RD CANYON TO TOWER...LOST LAKE...MOUNT WASHBURN AND TOWER
JUNCTION AROUND 635 PM MDT.
TOWER FALLS AND NORTHEAST ENTRANCE RD AROUND 640 PM MDT.
LAMAR VALLEY AROUND 645 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4499 11013 4464 11012 4474 11092 4492 11093
TIME...MOT...LOC 0001Z 266DEG 29KT 4484 11079
MEUNIER
Special weather statement, Aug 25, 5:02 PM MST, 28 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE RIVERTON WY
602 PM MDT THU AUG 25 2011
WYZ001-260045-
YELLOWSTONE NATIONAL PARK WY-
602 PM MDT THU AUG 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN YELLOWSTONE NATIONAL
PARK UNTIL 645 PM MDT...
AT 556 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GALLATIN LAKE...OR 12 MILES SOUTHWEST OF
MAMMOTH...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
LAKE OF THE WOODS AND OSPREY FALLS AROUND 610 PM MDT.
GREBE LAKE AROUND 620 PM MDT.
CASCADE LAKE AROUND 625 PM MDT.
DUNRAVEN PASS...FLOATING ISLAND LAKE AND GRAND LOOP RD TOWER TO
MAMMOTH AROUND 630 PM MDT.
GRAND LOOP RD CANYON TO TOWER...LOST LAKE...MOUNT WASHBURN AND TOWER
JUNCTION AROUND 635 PM MDT.
TOWER FALLS AND NORTHEAST ENTRANCE RD AROUND 640 PM MDT.
LAMAR VALLEY AROUND 645 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4499 11013 4464 11012 4474 11092 4492 11093
TIME...MOT...LOC 0001Z 266DEG 29KT 4484 11079
MEUNIER
Hail, Park
- When
- August 25, 5:30 PM MST
- Where
- Park County, Canyon
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 44.730, -110.500
Hail to the size of quarters was reported at the Canyon Visitor Center. Nearby roadways were covered with two to three inches of hail of varying size.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dust Storm in Arizona, August 25, 20111 death · 2 injured · $150,000 · 1 event
- Damaging Winds in Pennsylvania, August 25, 20111 death · $10,000 · 50 kt wind · 2 events
- Rip Current in Virginia, August 25, 20111 death · 1 event
- Lightning Strikes in Maryland, August 25, 2011$305,000 · 2 events
- Tropical Storm and High Surf in Florida, August 25 to 26, 20118 injured · $2,000 · 3 events
- Damaging Winds in Ohio, August 25, 2011$150,000 · 50 kt wind · 3 events
- Hail and Damaging Winds in Pennsylvania, August 25, 2011$125,000 · 50 kt wind · 3 events
- Tornado and Damaging Winds in Texas, August 25, 2011$85,000 · EF0 · 10 events
- Hail and Damaging Winds in Virginia, August 25, 2011$61,000 · 1 in hail · 16 events
- Hail and Damaging Winds in Virginia, August 25, 2011$47,000 · 1.75 in hail · 21 events
- Flash Flooding in Ohio, August 25, 2011$20,000 · 3 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, August 25, 201156 kt wind · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 330280.